MathSciNet Relay Station
MathSciNet bibliographic data
MR335355 (49 #137) 05C35
Halin, R. A note on Menger's theorem for infinite locally finite graphs. Abh. Math. Sem. Univ. Hamburg 40 (1974), 111–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement